# SDR 97ZZZM977

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 3516505030
- Condition: Worn
- Location: Lt Te Flap
- Part time: 4,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ICT OVERNIGHT MAINTENANCE INSPECTION PER BEECH TEMP REV 5-6, FOUND LHOB FLAP.  INBOARD ATTACH BRACKET WORN.  REMOVED AND REPLACED ATTACH BRACKET IAW SRM 57-00 AND 51-40.
